# SDR SWAA2022020461210

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT CORRODED L/H O/B SIDE. / REMOVED AND REPLACED RUDDER BALANCE WEIGT PER SRM 51-60-07-0G-0 PARAGRAPH (11) STEP (C) TO D).CORROSION AND ATA QUESTIONS ANSWERED.
